Characterization of maximal Markovian couplings for diffusion processes

Kazumasa Kuwada

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

Necessary conditions for the existence of a maximal Markovian coupling of diffusion processes are studied. A sufficient condition described as a global symmetry of the processes is revealed to be necessary for the Brownian motion on a Riemannian homogeneous space. As a result, we find many examples of a diffusion process which admits no maximal Markovian coupling. As an application, we find a Markov chain which admits no maximal Markovian coupling for specified starting points.

Original languageEnglish
Pages (from-to)633-662
Number of pages30
JournalElectronic Journal of Probability
Volume14
DOIs
Publication statusPublished - 2009 Jan 1

Keywords

  • Diffusion process
  • Markov chain
  • Markovian coupling
  • Maximal coupling

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Characterization of maximal Markovian couplings for diffusion processes'. Together they form a unique fingerprint.

Cite this